# SDR DALA2015022301583

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE IN STA Y=646, Y=655 AND Y=674 ON X=-60 RT SIDE AT PAX CABIN STRUCTURE.  REPAIR WAS PERFORMED WITH ER/A 532529-14, REV ORIG.
